# SDR CA120824008

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST714ACA
- Condition: Cracked
- Location: Nr 1
- Part time: 1,250 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 CYLINDER CRACKED IN THE HEAD DURING CLIMB ABOUT 10 MINUTES INTO THE FLIGHT. ACFT RETURNED TO BASE FOR AN UNEVENTFUL LANDING.
